# SDR DALA2024021502242

- Difficulty date: February 13, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 45,868 hours, 23,941 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 CORROSION INTERCONNECTING STRUT IB FLAP RH WING. CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT IB FLAP RH WING ON SERVICEABLE CONDITION AS PER A320 FAM AMM 27- 51-44-000-001-A AND AS PER A320 FAM AMM 27-51-44-400-001-A. (0200614)
